MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR; MESH, SURGICAL, POLYMERIC
Model Number 31544
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced pain and suffering, hernia repair, adhesions and inflammation.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.
 
Event or Problem Description
Plaintiff also allegedly experienced incarceration, tap block, wound vac, draining sinus tract, infection, splenic flexure mobilization, facial staining, enterotomy repair, partial colectomy, lack of incorporation, small bowel resection, colostomy re-site, bowel leakage, abdominal decompression and washout, leukocytosis, and appendectomy.

Brand Name
C-QUR
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key13311245
Report Number3011175548-2022-00033
Device Sequence Number11995301
Product Code FTL
UDI-Device Identifier00650862315448
UDI-Public00650862315448
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K050311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2021
Device Model Number31544
Device Catalogue Number31544
Device Lot Number434140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale